# SDR IPXA10559960

- Difficulty date: May 19, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bs 820-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB FLOOR PANEL IS BROKEN AT 2 INSERTS, BS 820 TO 880, LBL 45 TO LBL 60, WL 208.  REPLACED FLOOR PANEL IAW EO B757-5320-9692-G; EO B757-5100-33281.
